# SDR FDEA201106272450

- Difficulty date: June 27, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 950 TO 950A, RBL 25 HAS CORRODED SPLICE.  REMOVED CORRODED SEAT TRACK SPLICES IAW SRM 51-30-2, FABIRCATED 2 EA.  NEW SPLICE ANGLES FROM BAC 1503-160122 DIM 15" X 2.5" EACH AND 1 SPLICE STRAP FROM 7075T6 0.0250 DIM 9" X 2" IAW SRM 53-10-5, FIG 1, TREATED AND PRIMED PARTS IAW SRM 51-10-2 AND INSTALLED NEW SEAT TRACK SPLICES AT CABIN SEAT TRACK IAW SRM 51-30-2.
